IJD
Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 446  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
Year : 1989  |  Volume : 34  |  Issue : 4  |  Page : 85-86

Accidental poisoning with dapsone


Department of Dermatology, N.R.S. Medical College, Calcutta

Correspondence Address:
SK Dey
Department of Dermatology, N.R.S. Medical College, Calcutta

Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

ABSTRACT: A patient was admitted with accidental poisoning, after ingesting dapsone (100 mg) 30 tablets with deep cyanosis and tachycrodia. Treatment with ascorbic acid 500 mg orally every 6 hours lead to the recovery


[PDF Not available]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed883    
    Printed52    
    Emailed2    
    PDF Downloaded0    
    Comments [Add]    

Recommend this journal